# SDR DALA2022101906764

- Difficulty date: October 17, 2022
- Submitted: October 21, 2022
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 82,411 hours, 25,597 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Corroded
- Location: Bs 1080-1180
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5646 SEVERAL SPOTS OF CORROSION (EXFOLIATION ) ALONG UPPER PRESSURE DECK AT LH MLG W/W FROM STA. 1080 TO STA. 1180 BTW BL0 TO LBL 70. CORRECTIVE ACTION: SUMMARY OF NRC 0142 : AREA WAS REPAIRED PER ER/A 602699-14 REV. ORIG. (2456662)
